RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 7, Pages 1000–1002 (Mi de9964)  

Short Communications

On coefficient estimates for global solutions of the Cauchy problem for semilinear partial differential systems

S. V. Zhestkov

Institute for Applied Optics Academy of Sciences of Belarus, Mogilev

Full text: PDF file (417 kB)

English version:
Differential Equations, 1999, 35:7, 1011–1014

Bibliographic databases:
UDC: 517.955
Received: 09.09.1998

Citation: S. V. Zhestkov, “On coefficient estimates for global solutions of the Cauchy problem for semilinear partial differential systems”, Differ. Uravn., 35:7 (1999), 1000–1002; Differ. Equ., 35:7 (1999), 1011–1014

Citation in format AMSBIB
\Bibitem{Zhe99}
\by S.~V.~Zhestkov
\paper On coefficient estimates for global solutions of the Cauchy problem for semilinear partial differential systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 7
\pages 1000--1002
\mathnet{http://mi.mathnet.ru/de9964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1736190}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 7
\pages 1011--1014


Linking options:
  • http://mi.mathnet.ru/eng/de9964
  • http://mi.mathnet.ru/eng/de/v35/i7/p1000

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019